# SDR IPXA2019032140362

- Difficulty date: March 11, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 24,910 hours, 16,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3730
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG 13EA DENTS ON UPPER RT SIDE OF TAIL (APU EXHAUST) 1 ON AND TWO JUST FWD OF FS1963.8 NO DOT. DENT ON FS 1963.8 FOUND TO BE ALLOWABLE-BLENDED.
